Duke Mathematical Journal

Reflection groups of Lorentzian lattices

Richard E. Borcherds

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J. Volume 104, Number 2 (2000), 319-366.

Dates
First available: 13 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.dmj/1092403771

Mathematical Reviews number (MathSciNet)
MR1773561

Digital Object Identifier
doi:10.1215/S0012-7094-00-10424-3

Zentralblatt MATH identifier
0970.11015

Subjects
Primary: 11H56: Automorphism groups of lattices
Secondary: 11F11: Holomorphic modular forms of integral weight 11F27: Theta series; Weil representation; theta correspondences 11M36: Selberg zeta functions and regularized determinants; applications to spectral theory, Dirichlet series, Eisenstein series, etc. Explicit formulas 51F15: Reflection groups, reflection geometries [See also 20H10, 20H15; for Coxeter groups, see 20F55]

Citation

Borcherds, Richard E. Reflection groups of Lorentzian lattices. Duke Mathematical Journal 104 (2000), no. 2, 319--366. doi:10.1215/S0012-7094-00-10424-3. http://projecteuclid.org/euclid.dmj/1092403771.


Export citation

References

  • D. Allcock, The Leech lattice and complex hyperbolic reflections, preprint, 1997, available from http://www.math.utah.edu/, allcock.
  • D. Allcock, J. A. Carlson, and D. Toledo, A complex hyperbolic structure for moduli of cubic surfaces, C. R. Acad. Sci. Paris Sér. I Math. 326 (1998), 49--54.
  • D. Allcock and E. Freitag, Cubic surfaces and Borcherds products, preprint, 1999, available from http://www.rzuser.uni-heidelberg.de/ t91.
  • C. Batut, K. Belabas, D. Bernardi, H. Cohen, and M. Olivier, User's Guide to PARI-GP, guide and PARI programs available from ftp://megrez.math.u-bordeaux.fr/pub/pari/.
  • R. E. Borcherds, Automorphism groups of Lorentzian lattices, J. Algebra 111 (1987), 133--153.
  • --. --. --. --., Lattices like the Leech lattice, J. Algebra 130 (1990), 219--234.
  • --. --. --. --., Automorphic forms on $O_s+2,2(R)$ and infinite products, Invent. Math. 120 (1995), 161--213.
  • --. --. --. --., The moduli space of Enriques surfaces and the fake monster Lie superalgebra, Topology 35 (1996), 699--710.
  • --. --. --. --., Automorphic forms with singularities on Grassmannians, Invent. Math. 132 (1998), 491--562.
  • --. --. --. --., Coxeter groups, Lorentzian lattices, and $K3$ surfaces, Internat. Math. Res. Notices 1998, 1011--1031.
  • --. --. --. --., The Gross-Kohnen-Zagier theorem in higher dimensions, Duke Math. J. 97 (1999), 219--233.
  • J. H. Bruinier, Borcherds products and Chern classes of Hirzebruch-Zagier divisors, Invent. Math. 138 (1999), 51--83.
  • V. O. Bugaenko, ``Arithmetic crystallographic groups generated by reflections, and reflective hyperbolic lattices'' in Lie Groups, Their Discrete Subgroups, and Invariant Theory, Adv. Soviet Math. 8, Amer. Math. Soc., Providence, 1992, 33--55.
  • J. H. Conway and N. J. A. Sloane, Sphere Packings, Lattices and Groups, 2d ed, Grundlehren Math. Wiss. 290, Springer, New York, 1993.
  • W. Ebeling, Lattices and Codes: A Course Partially Based on Lectures by F. Hirzebruch, Adv. Lectures Math., Vieweg, Braunschweig, 1994.
  • F. Esselmann, Über die maximale Dimension von Lorentz-Gittern mit coendlicher Spiegelungsgruppe, J. Number Theory 61 (1996), 103--144.
  • J. Fischer, An Approach to the Selberg Trace Formula via the Selberg Zeta-Function, Lecture Notes in Math. 1253, Springer, Berlin, 1987.
  • E. Freitag, Some modular forms related to cubic surfaces, preprint, 1999, available from www.rzuser.uni-heidelberg.de/ t91.
  • J. H. Keum and S. Kondo, The automorphism groups of Kummer surfaces associated with the product of two elliptic curves, preprint, 1998.
  • N. Koblitz, Introduction to Elliptic Curves and Modular Forms, 2d ed., Grad. Texts in Math. 97, Springer, New York, 1993.
  • S. Kondō, The automorphism group of a generic Jacobian Kummer surface, J. Algebraic Geom. 7 (1998), 589--609.
  • Y. Martin, Multiplicative $\eta$-quotients, Trans. Amer. Math. Soc. 348 (1996), 4825--4856.
  • T. Miyake, Modular Forms, Springer, Berlin, 1989.
  • M. Newman, Construction and application of a class of modular functions, Proc. London. Math. Soc. (3) 7 (1957), 334--350.
  • --. --. --. --., Construction and application of a class of modular functions, II, Proc. London Math. Soc. (3) 9 (1959), 373--387.
  • P. Niemann, Some generalized Kac-Moody algebras with known root multiplicities, Ph.D. thesis, Cambridge Univ., Cambridge, 1997.
  • V. V. Nikulin, Integer symmetric bilinear forms and some of their geometric applications (in Russian), Izv. Akad. Nauk SSSR Ser. Mat. 43 (1979), 111--177., 238; English transl. in Math. USSR-Izv. 14 (1979), 103--167.
  • --------, On the classification of hyperbolic root systems of the rank three, I, http://www.arXiv.org/abs/alg-geom/9711032; II, http://www.arXiv.org/abs/ alg-geom/9712033; III, http://www.arXiv.org/abs/math.AG/9905150.
  • H. Rademacher, Topics in Analytic Number Theory, Grundlehren Math. Wiss. 169, Springer, New York, 1973.
  • K. A. Ribet, ``Galois representations attached to eigenforms with Nebentypus'' in Modular Functions of One Variable, V (Bonn, 1976), Lecture Notes in Math. 601, Springer, Berlin, 1977; 17--51.
  • R. Scharlau and B. Hemkemeier, Classification of integral lattices with large class number, Math. Comp. 67 (1998), 737--749.
  • R. Scharlau and B. B. Venkov, The genus of the Barnes-Wall lattice, Comment. Math. Helv. 69 (1994), 322--333.
  • N. R. Scheithauer, The fake monster superalgebra, http://www.arXiv.org/abs/math.QA/ 9905113, to appear in Adv. Math.
  • J.-P. Serre and H. M. Stark, ``Modular forms of weight $1/2$'' in Modular Functions of One Variable, VI (Bonn, 1976), Lecture Notes in Math. 627, Springer, Berlin, 1977, 27--67.
  • G. Shimura, Introduction to the Arithmetic Theory of Automorphic Functions, Kanô Memorial Lectures 1, Publ. Math. Soc. Japan 11, Iwanami Shoten, Tokyo, 1971.
  • È. B. Vinberg, ``Some arithmetical discrete groups in Lobačevskiĭ spaces'' in Discrete Subgroups of Lie Groups and Applications to Moduli (Bombay, 1973), Oxford Univ. Press, Bombay, 1975, 323--348.
  • --. --. --. --., The two most algebraic $K3$ surfaces, Math. Ann. 265 (1983), 1--21.
  • È. B. Vinberg and I. M. Kaplinskaja, The groups $O\sb18,1(Z)$ and $O\sb19,1(Z)$ (in Russian), Dokl. Akad. Nauk SSSR 238 (1978), 1273--1275.